# SDR DXTA20082958

- Difficulty date: March 21, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N999QS
- Make and model: Cessna 750
- Aircraft serial: 7500203
- Aircraft time: 5,605 hours, 3,334 cycles
- Engine: Allsn AE3007C
- System (JASC): 2400 · Electrical Power System
- Part: Diode
- Condition: Burned
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REMOTE CB TRIPPED CYAN CAS MESSAGE. ILLUMINATED DURING DESCENT.  MESSAGE WAS ACCOMPANIED BY ODOR OF ELECTRICAL SMOKE.  OPENED AFT "J" BOX & FOUND CB HK005 TRIPPED. RESET BREAKER, POWERED AIRCRAFT. POWERED PASSENGER SAFETY SYSTEM. AFTER APPROX 10 MIN. CB HK005 TRIPPED. INSPECTED WIRING & FOUND DIODE BURNED ON RELAY BEHIND SWITCH PANEL FOR PASSENGER SAFETY SWITCH. REMOVED & REPLACED BAD DIODE. C/W SATISFACTORY OPERATIONAL CHECK OF THE PASSENGER WARNING SYSTEM. ALL EICAS INDICATIONS NORMAL. IAE MM 33-20-01.
